Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
djtoodles

Need some help/advice

So i have tried about every over the counter product went to a dermatologist and he put me on 0.5% tazorac i used that for 4 months and my skin was better but i was still breaking out. He felt my pours were opened enough and i just needed a BP and put me on glytone mild wash which had glycolic acid.

It wasent really working i was breaking out still so i went to a different dermatologist, he decided to put me on ziana which is 0.25% gel and that from the month i used it did nothing it seemed. It just made my skin appear to be oily.

I did a lot of research online and people have said it can be other issues causing the adult acne. I had a few blemishes growing up through my teens but i was clear through my early 20s and then around 24 starting getting acne and still have it today at 28 1/2.

Anyway i went to my general doctor for a physical and he checked me out they took some blood and everything came back normal. He thinks it may be an allergy reaction or just hormones that is causing it. So he put me on minocyline and he told me to stop taking the ziana.

Anyway to make the long story short i have still been breaking out a bit little white heads and a few more cystic bumps and now i got some gross lookin marks on my cheeks so i put tazorac on it twice and it helped clear my skin a bit the two days i used it.

Anyway i noticed my skin on my nose and my cheeks near my nose are really oily they have never been that oily before and this was before i was on the minocycline my doctor said he thought it was the fish oil i was on so i stopped taking it and i am still having it.

is it the glytone? or is it from taking the ziana or tazorac? also is it safe to be on anything else while taking minocycline? i am on 100mg twice a day for 30 days. currently on day 8.

And finally i have asked both dermatologist and my general doctor about accutane and they all said my acne is not bad enough for it.

so i guess my questions are i pushed off my dermatologist revisit until next month and i want to know should i try to go back sooner and get a refill for tazorac or should i keep using the ziana even though it feels its doing nothing? or should i follow my general doctors idea and just use the minocycline and hope it kills the bacteria off he feels is causing me to have breaksouts?

Edited by djtoodles

Share this post


Link to post
Share on other sites

Sorry to just come here and not anser any of your questions My Man, but i'm just looking for answers .... anyway, i don't think the tazorac is causing your skin to be oily

does tazorac gel (0.1) go bad?? i mean, does it lose its' effectiveness??

cuz i've had a tube of 30 grams that i began using last year just laying around in the bathroom cabinet and i started using it again....

i would the same about the clindamycin phosphate foam, 1%...

i'd say get a refill for tazorac and send me some of your old stuff, that 0.5 percent stuff

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×